Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

What are these symptoms of frequent urination and headache ?

Hi. I am 24 years old and I had a regular period of 4-5 days every 30 days, which start off heavy and stay heavy until the end of the cycle. For the past two months, after having unprotected sex, my period has show up two days late on boths times and have been light and last for two days. I ve also been extremely fatigue for the whole time, with frequent urination , and frequent headaches that I used to be able to take two tylenols for before but it does nothing for me now. I ve take two hpt that both came back negative. What could it possibly be?
Asked On : Mon, 4 Apr 2011
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
welcome to healthcare magic. since pregnancy has been ruled out the cause of your symptoms is not pregnancy. frequent urination with fatigue could be due to urinary infection. you should get a urine test and a haemoglibin level ,you could be anaemic and also a gynaecological check up just to rule out any cause of infection. hope this helps you.
Answered: Mon, 4 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor